Articles with primary mathematical subject classification: 14D20

The period-index problem for fields of transcendence degree $2$

Pages 391-427 by Max Lieblich | From volume 182-2

The index formula for the moduli of $G$-bundles on a curve

Pages 495-527 by Constantin Teleman, Christopher T. Woodward | From volume 170-2

Uniqueness of $\mathrm {K}$-polystable degenerations of Fano varieties

Pages 609-656 by Harold Blum, Chenyang Xu | From volume 190-2

Rigid local systems and the multiplicative eigenvalue problem

Pages 911-995 by Prakash Belkale | From volume 195-3

On positivity of the CM line bundle on K-moduli spaces

Pages 1005-1068 by Chenyang Xu, Ziquan Zhuang | From volume 192-3

Moduli space of principal sheaves over projective varieties

Pages 1037-1092 by Tomás Gómez, Ignacio Sols | From volume 161-2